# SDR DL72S980835

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LTR CHECK, NR 4 SLAT NOSE RIB CRACKED 1.5 INCH O/B SIDE OF ACTUATOR ROD END.  REPAIRED PER M/M 57-54-0.
